| Model Number |
9799 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The anchorfast device was not saved; therefore, a device evaluation could not take place.The lot number was not provided so a dhr review could not be conducted.A complaint history trend analysis was conducted for similar complaints and no adverse trends were observed for et tube slipping through the et tube wrap hollister will continue to monitor this reported issue.Since the exact lot number was not known, only the di portion of the udi is known.
Event or Problem Description
It was reported that a patient who was using the hollister anchorfast endotracheal tube holder, and was awake and appropriate, experienced an et tube slippage of 3 cm through the et tube wrap while the skin barrier pads remained secure to the patient's face.It was further reported that this did not lead to an extubation, but the facility opted to remove the anchorfast device and replace it with tape to secure the et tube.